×

Found 1,075 Documents (Results 1–100)

100
MathJax

Inequalities for orthogonal series and a strengthening of the Carleman-Olevskii theorem for complete orthonormal systems. (English. Russian original) Zbl 1467.42043

Proc. Steklov Inst. Math. 312, 104-123 (2021); translation from Tr. Mat. Inst. Steklova 312, 111-130 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On projectively inductively closed subfunctors of the functor \(P\) of probability measures. (English. Russian original) Zbl 1448.54005

J. Math. Sci., New York 245, No. 3, 382-389 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 144, 88-95 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification